# SDR SWIA2019022645574

- Difficulty date: January 19, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 42,879 hours, 36,102 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD FLAP VANE UPPER SKIN TRAILING EDGE CHAFED 5 INCHES OTBD OF INBOARD END. (C-CHECK) RO: 02/23/2019 BLENDED CHAFE ON THE LH INBD FLAP VANE UPPR SKIN TRAILING EDGE IAW REO.
